# SDR SWAA2014042227279

- Difficulty date: April 12, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 63,472 hours, 51,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 112N6101
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE KRUEGER FLAP SEAL DOOR SKIN CRACKED AT WBL 213.  REPAIRED SKIN IAW EA.
